# SDR AALA20160710002

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS 727F AND 767.  REMOVED AND REPLACED TRANSITION ANGLE SECTION IAW SRM 53-00-53-2R.
